Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

theresasix

Veteran Member
  • Total Reviews

    0
  • Content Count

    55
  • Joined

  • Last visited

Community Reputation

0 Neutral

About theresasix

  • Rank
    Junior Member

Profile Information

  • Location
    Texas
  1. Blonde... I got terrible cystic break-outs from this Clinique foundation. It was my first time trying the brand...and needless to say it was also my last. I'm not sure what exactly caused such a bad reaction for me, but I didn't wait to figure it out! Good Luck T
  2. Hi All... Well, I have taken Spiro (100mg) for exactly 8 days and had a migraine today so I'm going to have to quit. I knew that migraines might be a risk but I was willing to try it anyway. However, I also know that if I get a migraine within a month or two of me starting a new med...it is a guarantee of more to come. I'm so sad right now and I'm not even sure why I'm posting. I guess I just wanted to give you ladies an update and also vent at the same time After ALL of the topicals, ant
  3. Rae... CONGRATS. I can only hope that I will have the same great results Thanks for updating. T
  4. Blue... Thanks for the advice! I went ahead and took 100mg today...I would have waited longer if I had any bad side affects from the med, but so far so good. I know...I AM being very impatient Shortee... I would like to read your updates on your progress with Spiro as well! T
  5. Well, I went to see my doc and she pretty much gave me 2 choices...Spiro or Accutane. I hadn't even thought about Accutane (I'm a scaredy cat), but she told me that she took a round a couple of years ago and her face is FLAWLESS so I'm debating if it's something that I should consider. However, I'm going to see what all the Spiro can do first and started taking it again 2 days ago. She started me at 50mg, but I think I'm going to bump it up to 100mg in a couple of days. Now, I've read that
  6. Cin... I saw that, like me, you are a "victim" of migraines too! It's good to hear that yours haven't gotten any worse since taking the Spiro. That's the main thing that I am afraid of...I took BCP and got migraines (have probably tried 5 or 6 different kinds). Then I took Metformin (I'm pre-diabetic) and got migraines. It seems that ANY fluctuation of hormones will cause these stupid things so I am *fingers crossed * really hoping that Spiro will be different. I took Spiro for a couple of
  7. Ladies... It's great to hear that Spiro is working so well for you all! I took it for a few months some time ago, but stopped because I got freaked out that it would make me get a lot of migraines (everything that causes fluctuations with my hormones does). Is it true that Spiro doesn't actually change the level of testosterone, but merely "blocks" it from being so overwhelming in the body? Hmmm, I guess so if it IS an androgen blocker...duh I'm trying to gain the courage to try it out agai
  8. My... I'm so sorry that you're having such a difficult time right now. Acne is truly an illness in my opinion as it can cause such devastating results emotionally and mentally. Has the Retin-A helped or is there simply no change at all? Would your dermatologist be willing to try other options? I have tried all of the topicals (including Retin-A) and none of them worked for me because my skin is WAY too sensitive. I could even go days in between and my skin was still a mess! I also refuse t
  9. Sweet... Thanks so much responding and sorry it took me so long to read it! I'm in the middle of changing jobs and as always...is never any fun. Anyway, let me answer some of your questions. I am definitely NOT trying to get pregnant now and I have never had regular periods. I can go 2 months without a single period and then the next time I might have my period for 4 weeks straight. This past month and a half I've been spotting on and off constantly. Every couple of days I'll have nothing.
  10. Sparty... Thanks for all your help! How is the LM powder foundation different than the oil-free? I tried the LM before...found a pretty good shade...but the oil-free's texture was just "too drying" almost and I could never get it to look natural. I have been wondering what the powder's texture is like and if it is appropriate for combination skin (with break-outs). It's the one in the tube isn't it? Thanks again T
  11. 1fire... I am actually trying to find out the same thing! I have been wearing Philosophy's Complete Me (mineral) for the last 2 weeks and I am breaking out more than what I did when I wore liquid. And not just small break-outs, but very noticeable larger ones. I know that the kind I am trying has quite a few more ingredients than some of the other brands of minerals, but it still has like 2/3 less than what my liquid did. I also know that it can't be anything else that is causing me to break
  12. Sweet... I have been reading numerous posts about your personal experiences with acne and being insulin resistant etc...and have been very impressed with your knowledge! No wonder why everyone on these forums keep raving about you I was wondering if you could offer me some advice as I have several of the same problems? Quick Bio: I have had acne for years and always told myself that I would grow out of it. Well, I am 29 now and I think that the acne is worse than ever. I was also diagnose
  13. I've been reading everbody's posts and just have a couple of things to add. Hope you all don't mind Sad... I'm so sorry about your situation and am fortunate that you let us know about your experience with Spiro. I think it's good to hear ALL aspects of any drug before taking it. I'll definitely keep you in my heart and hope that all gets better for you Pretty... I took Spiro for about 4 months (75mg-100mg) and really didn't notice a difference. Like the other gals have mentioned...defi
×